Volume 5, Issue 2
An Application of the Duality Method to the Regularity of Membrane Problems with Friction

Peter Shi, Meir Shillor

J. Part. Diff. Eq.,5(1992),pp.17-24

Published online: 1992-05

Preview Purchase PDF 0 1247
Export citation
  • Abstract

Duality is applied to study the regularity of solutions to membrane problems with friction. The method consists of the characterization of the regularity of the subdifferentials of the friction functional. Then the regularity of a solution reduces to the regularity of a solution to a related elliptic boundary value problem or to that of an obstacle problem without friction.

  • Keywords

Regularity using duality membrane problems with friction subdifferentials

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-17, author = {Peter Shi, Meir Shillor}, title = {An Application of the Duality Method to the Regularity of Membrane Problems with Friction}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {2}, pages = {17--24}, abstract = { Duality is applied to study the regularity of solutions to membrane problems with friction. The method consists of the characterization of the regularity of the subdifferentials of the friction functional. Then the regularity of a solution reduces to the regularity of a solution to a related elliptic boundary value problem or to that of an obstacle problem without friction.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5734.html} }
TY - JOUR T1 - An Application of the Duality Method to the Regularity of Membrane Problems with Friction AU - Peter Shi, Meir Shillor JO - Journal of Partial Differential Equations VL - 2 SP - 17 EP - 24 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5734.html KW - Regularity using duality KW - membrane problems with friction KW - subdifferentials AB - Duality is applied to study the regularity of solutions to membrane problems with friction. The method consists of the characterization of the regularity of the subdifferentials of the friction functional. Then the regularity of a solution reduces to the regularity of a solution to a related elliptic boundary value problem or to that of an obstacle problem without friction.
Peter Shi, Meir Shillor. (1970). An Application of the Duality Method to the Regularity of Membrane Problems with Friction. Journal of Partial Differential Equations. 5 (2). 17-24. doi:
Copy to clipboard
The citation has been copied to your clipboard